# SDR SWAA102805

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 71,031 hours, 59,739 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED ODOR REPORTED AT MID CABIN LASTING ABOUT 1 MINUTE ON DESCENT APPROX 18,000: NO SMOKE OBSERVED OR REPORTED.  GASPER FAN WAS ON AT THE TIME AND WAS TURNED OFF AS PRECAUTION.  R&R GASPER FAN MOTOR PER MM.
